Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 239, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 22, 2015, 9:14 PM CDT for 4 counties in Kansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2015, 9:14 PM CDT (02:14 UTC)
- Expired
- Jul 22, 2015, 10:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gove County, KS, Logan County, KS, Sheridan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 79 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1106 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1428 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
889
WUUS53 KGLD 230214
SVRGLD
KSC063-109-179-193-230315-
/O.NEW.KGLD.SV.W.0239.150723T0214Z-150723T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
914 PM CDT WED JUL 22 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
SOUTHEASTERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
SOUTHWESTERN SHERIDAN COUNTY IN NORTHWESTERN KANSAS...
NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 1015 PM CDT
* AT 913 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF MENLO TO 4 MILES SOUTH OF COLBY...
MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLBY...OAKLEY...GRINNELL...MONUMENT...MENLO...ANGELUS...MINGO AND
HALFORD.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 50 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3907 10046 3901 10122 3936 10118 3944 10073
TIME...MOT...LOC 0213Z 345DEG 19KT 3933 10084 3932 10106
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST4 follow-up statements
472
WWUS53 KGLD 230224
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
924 PM CDT WED JUL 22 2015
KSC063-109-179-193-230315-
/O.CON.KGLD.SV.W.0239.000000T0000Z-150723T0315Z/
GOVE KS-THOMAS KS-SHERIDAN KS-LOGAN KS-
924 PM CDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN GOVE...SOUTHEASTERN THOMAS...SOUTHWESTERN SHERIDAN
AND NORTHEASTERN LOGAN COUNTIES...
AT 923 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
COLBY...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OAKLEY...GRINNELL...MONUMENT...MENLO...ANGELUS...MINGO AND HALFORD.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 57 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3907 10046 3901 10122 3932 10118 3941 10071
TIME...MOT...LOC 0223Z 354DEG 19KT 3926 10101
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST424
WWUS53 KGLD 230235
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
935 PM CDT WED JUL 22 2015
KSC063-109-179-193-230315-
/O.CON.KGLD.SV.W.0239.000000T0000Z-150723T0315Z/
GOVE KS-THOMAS KS-SHERIDAN KS-LOGAN KS-
935 PM CDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN GOVE...SOUTHEASTERN THOMAS...SOUTHWESTERN SHERIDAN
AND NORTHEASTERN LOGAN COUNTIES...
AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF OAKLEY...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OAKLEY...GRINNELL...MONUMENT...ANGELUS AND MINGO.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 62 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3907 10046 3901 10122 3926 10115 3934 10066
TIME...MOT...LOC 0235Z 325DEG 25KT 3918 10092
HAIL...1.25IN
WIND...60MPH
$$
LUNDQUIST282
WWUS53 KGLD 230246
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
946 PM CDT WED JUL 22 2015
KSC063-109-179-193-230315-
/O.CON.KGLD.SV.W.0239.000000T0000Z-150723T0315Z/
GOVE KS-THOMAS KS-SHERIDAN KS-LOGAN KS-
946 PM CDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN GOVE...SOUTHEASTERN THOMAS...SOUTHWESTERN SHERIDAN
AND NORTHEASTERN LOGAN COUNTIES...
AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAKLEY...
MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OAKLEY...GRINNELL...MONUMENT AND ANGELUS.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 66 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3907 10046 3901 10122 3921 10114 3928 10062
TIME...MOT...LOC 0246Z 345DEG 19KT 3912 10090
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST729
WWUS53 KGLD 230307
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1007 PM CDT WED JUL 22 2015
KSC179-193-230317-
/O.CAN.KGLD.SV.W.0239.000000T0000Z-150723T0315Z/
THOMAS KS-SHERIDAN KS-
1007 PM CDT WED JUL 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN THOMAS AND
SOUTHWESTERN SHERIDAN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3907 10053 3903 10100 3913 10101 3913 10057
TIME...MOT...LOC 0307Z 345DEG 19KT 3901 10086
$$
KSC063-109-230315-
/O.CON.KGLD.SV.W.0239.000000T0000Z-150723T0315Z/
GOVE KS-LOGAN KS-
1007 PM CDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN GOVE AND NORTHEASTERN LOGAN COUNTIES...
AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
OAKLEY...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OAKLEY...GRINNELL AND MONUMENT.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 76 AND 89.
THIS WARNING WILL EXPIRE SHORTLY. HOWEVER ANOTHER WARNING WILL
REMAIN IN EFFECT FOR THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3907 10053 3903 10100 3913 10101 3913 10057
TIME...MOT...LOC 0307Z 345DEG 19KT 3901 10086
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:37 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jul 22, 6:37 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 537 PM MDT WED JUL 22 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 218 PM MDT WED JUL 22 2015 THE SHORT WAVE TROUGH EMBEDDED IN WESTERLY FLOW ALOFT THAT IS AIDING IN THE CONTINUATION OF THUNDERSTORMS ACROSS CENTRAL NEBRASKA THIS AFTERNOON MOVES WELL EAST OF THE REGION THIS EVENING WITH SHORT WAVE RIDGING MOVING IN OVER THE CENTRAL HIGH PLAINS OVERNIGHT. THIS WILL PRECLUDE ANY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...BUT AM NOT TOTALLY ABLE TO RULE OUT AN ISOLATED DIURNALLY DRIVEN STORM OR TWO THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING. ANOTHER SHORT WAVE TROUGH ALOFT WILL BE COINCIDENT WITH THE HEATING OF THE DAY AND A DEEPENING LEE SURFACE TROUGH MOVING EAST OFF THE FRONT RANGE ON THURSDAY. AS THE CONVERGENT AREA AND LIFT MOVE EAST...THERE IS A POSSIBILITY OF STORMS DEVELOPING IN THE REGION OF BETTER MOISTURE AVAILABILITY ACROSS THE EASTERN PORTIONS OF THE REGION WITH THE POSSIBILITY OF A FEW STORMS BECOMING SEVERE FURTHER EAST DURING THE EVENING HOURS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 130 PM MDT WED JUL 22 2015 SURFACE CONVERGENCE ALONG LEE TROUGH ADVANCING OUT OF COLORADO AND WEAK SYNOPTIC SCALE FORCING ON SOUTHERN FRINGE OF SHORTWAVE TROUGH MOVING THROUGH THE NORTHERN PLAINS MAY BE ENOUGH TO INITIATE CONVECTION IN NORTHWEST KANSAS AND SOUTHWEST NEBRASKA EARLY THURSDAY EVENING. DUE TO VERY UNSTABLE CONDITIONS AND DEEP LAYER SHEAR ON THE ORDER OF 40-45KTS CANNOT RULE OUT A SUPERCELL CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. BEST CHANCES WILL BE AROUND THE MCCOOK AREA IN THE EVENING HOURS. SURFACE COLD FRONT ASSOCIATED WITH AFOREMENTIONED SHORTWAVE WILL SETTLE INTO THE FORECAST AREA ON FRIDAY. BY THE AFTERNOON IT WILL LIE NEAR A MCCOOK TO TRIBUNE LINE. SOUTH OF THE FRONT TEMPERATURES WILL SOAR INTO THE TRIPLE DIGITS WITH SOUTHWESTERLY DOWNSLOPING WINDS AIDING IN WARMING...WITH RELATIVELY COOLER 90S NORTH OF THE FRONT. SCATTERED CONVECTION WILL INITIATE ALONG THE FRONT FRIDAY AFTERNOON AIDED BY ANOTHER WEAK SHORTWAVE TROUGH TOPPING THE RIDGE. MODERATE INSTABILITY IS FORECAST SOUTH OF THE FRONT WITH MODERATE TO VERY UNSTABLE CONDITIONS TO THE NORTH...WHERE SHEAR WILL ALSO BE ENHANCED BY LOW LEVEL EASTERLY COMPONENT TO THE WINDS. A FEW SEVERE STORMS APPEAR POSSIBLE IN THIS ENVIRONMENT...THOUGH COVERAGE APPEARS TO BE LIMITED BY RELATIVELY WEAK SYNOPTIC SCALE FORCING. SATURDAY WILL BE A NEAR REPEAT OF FRIDAY...ONLY WITH BETTER INSTABILITY AND SHEAR. SURFACE FRONT WILL STILL BE LINGERING IN THE AREA THOUGH DIFFICULT TO PIN DOWN EXACT LOCATION AT THIS TIME DUE TO MESOSCALE INFLUENCES. AS SHORTWAVE TROUGH COMES OUT OF COLORADO CONVECTION WILL INITIATE ONCE AGAIN NEAR THE FRONT...WITH COOL SIDE OF THE BOUNDARY MOST FAVORABLE FOR SEVERE STORMS INCLUDING SUPERCELLS WITH DEEP LAYER SHEAR NEAR 40KTS. WEAK SHORTWAVE TROUGHS COMING OUT OF THE ROCKIES THEN TOPPING THE RIDGE AXIS IN THE CENTRAL PLAINS WILL CONTINUE TO BE THE UPPER PATTERN THROUGH THE WEEKEND. DIFFICULT TO FIND THE OLD FRONT IN THE MODELS...BUT TEMPERATURES WILL BE ABOVE NORMAL. SCATTERED AFTERNOON AND EVENING CONVECTION LOOKS TO DEVELOP BOTH DAYS. DEEP LAYER SHEAR WILL BE WEAKER WITH THE UPPER RIDGE FORECAST TO BE A BIT STRONGER...BUT A FEW ISOLATED SEVERE STORMS CANNOT BE RULED OUT WITH GOOD INSTABILITY BOTH DAYS. THE FIRST HALF OF NEXT WEEK APPEARS TO STAY ACTIVE AS THE RIDGE BREAKS DOWN AND THE LOCAL AREA WILL BE ON THE SOUTHERN FRINGE OF A FAST ZONAL FLOW ACROSS THE NORTHERN PLAINS. EMBEDDED SHORTWAVE TROUGHS WILL CONTINUE TO BRING CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WITH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 537 PM MDT WED JUL 22 2015 VFR CONDITIONS WILL PREVAIL THROUGH THE FIRST 6 HOURS OF THE TAF PERIOD AT BOTH KGLD AND KMCK. THUNDERSTORMS ALONG KS/NE STATE LINE ARE IN THE PROCESS OF MOVING EAST TOWARDS KMCK AND WILL IMPACT THE TERMINAL DURING THE EARLY TAF PERIOD. WHILE ISOLATED THUNDERSTORMS ARE POSSIBLE AT KGLD THROUGH THE EARLY EVENING...TRENDS ARE NOT SUPPORTIVE OF INCLUSION IN TAF AS ALL CURRENT ACTIVITY SHOULD TRANSITION EAST AND DISSIPATE BY 03Z. FOG/STRATUS IS POSSIBLE BY SUNRISES THURSDAY AS VERY MOIST LOW LEVEL AIR MASS LINGERS OVER BOTH TERMINALS. CURRENT FORECAST TD DEPRESSIONS/BL RH WOULD AT LEAST SUPPORT 1200-2000 KFT CIGS AND 3-6SM VIS FOR A PERIOD AROUND SUNRISE. CONSIDERING THE MOIST NATURE OF THE AIR MASS IF WINDS WERE TO DIMINISH AND TEMPS DROP A LITTLE LOWER WE COULD SEE PATCHY DENSE FOG DEVELOP. I AM NOT CONFIDENT ENOUGH AT THIS POINT TO INCLUDE IFR/LIFR CONDITIONS IN TAFS...THOUGH THERE COULD BE BRIEF PERIODS IN THE 11-13Z TIME FRAME. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...LOCKHART LONG TERM...024 AVIATION...DR
Hazardous weather outlook, Jul 22, 3:10 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 210 PM MDT WED JUL 22 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 210 PM MDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW THUNDERSTORMS ARE POSSIBLE EAST OF THE COLORADO BORDER THIS AFTERNOON THROUGH EARLY EVENING...BUT THE PROBABILITY OF ANY OF THESE STORMS BECOMING SEVERE IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH NEXT TUESDAY. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. FLASH FLOODING IS POSSIBLE FOR LOCATIONS THAT HAVE RECEIVED MULTIPLE ROUNDS OF HEAVY RAINFALL. HIGH TEMPERATURES FOR THURSDAY ON THROUGH NEXT TUESDAY ARE EXPECTED TO REACH WELL INTO THE 90S...WITH SOME LOCALES REACHING THE 100 DEGREE MARK. HEAT INDEX VALUES FOR THOSE AREAS COULD REACH UP TO 103 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
In the hours before
Local storm report, Jul 22, 7:35 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
635 PM MDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HEAVY RAIN 8 SE ATWOOD 39.73N 100.93W
07/22/2015 M2.33 INCH RAWLINS KS TRAINED SPOTTER
2.33 INCHES OF RAIN IN 30 MINUTES. WINDS ESTIMATED AT 50
MPH AND HAIL UP TO DIME SIZE.
&&
HILLLocal storm report, Jul 22, 8:08 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
708 PM MDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLASH FLOOD 7 NW ATWOOD 39.88N 101.13W
07/22/2015 RAWLINS KS TRAINED SPOTTER
NORTH BEAVER CREEK OUT OF ITS BANKS. 1.30 INCHES OF RAIN
ALSO REPORTED.
&&
HILLSpecial weather statement, Jul 22, 8:27 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 827 PM CDT WED JUL 22 2015 KSZ014-230145- THOMAS KS- 827 PM CDT WED JUL 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN THOMAS COUNTY UNTIL 845 PM CDT... AT 826 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GEM...OR 8 MILES NORTHEAST OF COLBY...MOVING EAST AT 10 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GEM AND HALFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3945 10103 3951 10099 3950 10079 3936 10087 TIME...MOT...LOC 0126Z 289DEG 9KT 3947 10093 LUNDQUIST
Local storm report, Jul 22, 8:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
730 PM MDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HEAVY RAIN 8 SE ATWOOD 39.73N 100.93W
07/22/2015 M2.80 INCH RAWLINS KS TRAINED SPOTTER
STORM TOTAL RAINFALL AMOUNT OF 2.80 INCHES.
&&
HILLSpecial weather statement, Jul 22, 8:46 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 846 PM CDT WED JUL 22 2015 KSZ014-230200- THOMAS KS- 846 PM CDT WED JUL 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN THOMAS COUNTY UNTIL 900 PM CDT... AT 845 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GEM TO 7 MILES NORTH OF COLBY...AND MOVING EAST AT 10 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... GEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3938 10072 3956 10093 3951 10117 3938 10098 TIME...MOT...LOC 0145Z 273DEG 9KT 3942 10090 3949 10107 LUNDQUIST
Special weather statement, Jul 22, 8:55 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 855 PM CDT WED JUL 22 2015 KSZ014-230215- THOMAS KS- 855 PM CDT WED JUL 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL THOMAS COUNTY UNTIL 915 PM CDT... AT 855 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GEM TO 3 MILES NORTHWEST OF COLBY...AND MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... COLBY...LEVANT...GEM...MENLO AND HALFORD. THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 47 AND 58. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3931 10072 3934 10120 3951 10119 3945 10072 TIME...MOT...LOC 0155Z 329DEG 12KT 3941 10089 3943 10109 LUNDQUIST
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:11 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 64 min |
| Jul 22, 7:26 PM CDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| Jul 22, 8:27 PM CDT | Special Weather Statement | GLD | Thomas | 18 min |
| Jul 22, 8:46 PM CDT | Special Weather Statement | GLD | Thomas | 14 min |
| Jul 22, 8:55 PM CDT | Special Weather Statement | GLD | Thomas | 20 min |
| Jul 22, 9:55 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 65 min |
| Jul 22, 11:03 PM CDT | Special Weather Statement | GLD | Gove | 12 min |
| Jul 23, 5:51 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 28 min |
| Jul 23, 6:47 PM CDT | Special Weather Statement | GLD | Greeley | 13 min |
| Jul 23, 6:59 PM CDT | Special Weather Statement | GLD | Greeley | 16 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.